# SDR CA960327010

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rear Spar
- Part number: 07310292
- Condition: Cracked
- Location: Rudder
- Part time: 14,258 hours
- Component: Cessna, 073100119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING AN INSPECTION THE RUDDER SPAR AND ONE DOUBLER WAS FOUND STARTING TO CRACK BETWEEN THE FIRST AND SECOND BOLTS LOCATED AT THE BOTTOM OF THE SPAR.
